# SDR DALA2023013000763

- Difficulty date: January 27, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 93,620 hours, 43,370 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3209 CRACK INDICATION WAS FOUND IN FR20 RHS AT HOLE #5, AT DBL JOGGLE AREA. CORRECTIVE ACTION: COMPLIED WITH ERA 563927-14, REV A. (2603163)
